Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Review

Reviewed Work: „Codes for Boundary-Value Problems in Ordinary Differential Equations“ — Proceedings of a Working Conference May 14—17, 1978. Lectures Notes in Computer Science by B. Childs, M. Scott, J. W. Daniel, E. Denman, P. Nelson, G. Goos, J. Hartmanis
Review by: BUCUR B. IONESCU
Bulletin mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie
Nouvelle Série, Vol. 26 (74), No. 1 (1982), pp. 106-107
Stable URL: http://www.jstor.org/stable/43761386
Page Count: 2
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107